# SDR CALA2017071402244

- Difficulty date: July 14, 2017
- Submitted: July 14, 2017
- Operation: Air carrier
- Aircraft: N429UA
- Make and model: Airbus A320-232
- Aircraft serial: 539
- Aircraft time: 73,466 hours, 28,389 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3454
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPL ON SEATS, CENTER CABIN, ARE FLICKERING,. TROUBLESHOT, FOUND EPSU 11WL & OVERWING EMER LIGHT ASSY 60WL REMOVED AND REPLACED BOTH IAW MM 33-51-15-000-001A, 33-51-15-4 00-001A, 33-51-38-000-001A, 33-51-38-400-001A SYSTEM OPS CHECK GOOD IAW MM 33-51-00-710-001, 33-51-15-710-055.
